I've got nothing novel to add here. Just commenting so I can find it in my post history.....I've been supplementing K (with no proof of need to be) and may hang it up soon. An acquaintance recently told me her brother had a seizure and they told him it had to do with UC meds and too much vitamin K. I have yet to ascertain exactly *which* UC meds and am not even inclined to believe this is the entire story.....still. I want to be careful.
Edit, Extra HW thread on K for me to read later:
2008 dx acute proctitis, 2016 dx chronic UC
2017 same dx (but close to remission)
Meds: mesalamine (both ends)
Anti-inflammatory diet (IBD-AID from U of Mass)
Extras: Ginger tea, Advanced gut health probiotics, Primadophilis Reuteri, Digestive enzymes, Vitamins D, C & K, fish oil, cal/mag, Benefiber, raw potato starch, homemade kefir (water and milk both).
Post Edited (MarjieKay) : 9/2/2017 11:11:02 AM (GMT-6)